# SDR ASAA2019082213438

- Difficulty date: August 10, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 37,126 hours, 13,092 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D554710040000
- Part serial: TS5049
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH RUDDER SHELL HOIST POINT #2 LOWER FORWARD POSITION BETWEEN BR 1 AND BR2 IS DISBONDED   GROUNDED - YES. REPAIRED R/H RUDDER SHELL @ LOWER #2 HOIST POINT FORWARD POSITION BY BONDING LOWER SKIN, CYLINDRICAL BLOCK, INNER PLIES, CORE AND UPPER PLIES IAW A320 SRM 55-41-13-800-030 & 51-77-11-911-022 & 51-77-11-911-031. INSTALLED LOWER HOIST POINT BUSHING P/N R5547043720800 P.O. 925224.1 AND UPPER HOIST POINT BUSHING P/N R5547042900200 P.O. 95221.1 IAW A320 SRM 55-41-13-800-030. APPLIED FINISH IAW A320 SRM 51-75-12. PAINTED IAW A320 SRM 51-75-12
